# SDR REXA2022031000436

- Difficulty date: March 2, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: AV670211011
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RAPAIR ON L/H V.STAB FWD DRAG ANGLE, TECH DRILLED INTO SKIN. - REMOVED & REINSTALLED PANEL 325AL IAW CRJ 900 AMM 55-32-32-000/400-806(A01) REPAIRED L/H VERTICLE DRAG ANGLE (FWD) IAW REO 690-55-31-064. RESTORED SURFACE & SEALED IAW SRM 51-23-00-001-001-A01 & 51-25-01-001-001-A01
